# SDR HEEA080444

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- Aircraft time: 16,120 hours
- Engine: Pwa PT6T3
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324473514
- Part serial: A34717
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS N1 AND TORQUE OSCILLATIONS. REPLACED WITH SERVICEABLE FUEL CONTROL.
